So I'm noticing the days I don't take my thyroid medication

0
0

So I’m noticing the days I don’t take my thyroid medication, I can fast more easily, and feel better in general. The days I do take it first thing, I feel more queasy, and overall not great. So I’m starting to research taking it at night instead–anyone else have experience with this?

  • You must to post comments
0
0

You can easily take this at night; I have patients doing this so they don’t have issues taking the medicine on an empty stomach or with other meds that contain iron or calcium. That’s the issue, is that if levothyroxine is taken at the same time as anything with calcium or iron, those minerals will absorb the levothyroxine preventing its absorption.

  • You must to post comments
0
0

Do you not take them because your doc has you skipping days? Many people take them at night and some find absorption is better. I tried, but night didn’t work for me. You may want to look into either brand name synthroid (some people do better on brand) or switching to a natrual thyroid (I take nature-throid). There could be something in the levo that is making you feel poorly (like a filler).

  • You must to post comments
0
0

I advise you consult your physician. i’ve been on levothyroxine for probably 30 years, and what you describe isn’t the levothyroxine. it doesn’t come and go over a single day’s dose, and if it is making you feel better to not take it, you might not be needing it at all. Only a qualified medical professional can sort this out. perhaps an endocrine specialist or a functional doctor who can look at the entire system and find the root cause. get to your doc as soon as possible to sort this out. It is important.

  • You must to post comments
Showing 3 results
Your Answer
Post as a guest by filling out the fields below or if you already have an account.
Name*
E-mail*
Website